# SDR SIMA20220807002

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145081
- Aircraft time: 49,742 hours, 45,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rh Overwing
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING EMERGENCYT LIGHT LAMP IAW AMM 33-50-10 OPC GOOD
